# SDR 04FDEA02833

- Difficulty date: September 28, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 32,097 hours, 17,742 cycles
- Engine: Ge CF680A3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL LAND 650JB HAS 2EA ELONGATED HOLES.  REPAIRED 2EA ELONGATED  HOLES IAW EA 6-5710-81998
